# SDR CALA2009082600510

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 56,559 hours, 15,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 ENTRY DOOR EMERGENCY EXIT LIGHT M10253 INOPERATIVE.  REMOVED AND REPLACED M733 EMERGENCY POWER BATTERY PACK LOCATED ABOVE DOOR L2, OPS CHECKS NORMAL.
